Probabilistic logic with independence

Fabio Gagliardi Cozman, Cassio Polpo de Campos, José Carlos Ferreira da Rocha

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


This paper investigates probabilistic logics endowed with independence relations. We review propositional probabilistic languages without and with independence. We then consider graph-theoretic representations for propositional probabilistic logic with independence; complexity is analyzed, algorithms are derived, and examples are discussed. Finally, we examine a restricted first-order probabilistic logic that generalizes relational Bayesian networks. © 2007 Elsevier Inc. All rights reserved.
Original languageAmerican English
Pages (from-to)3-17
Number of pages15
JournalInternational Journal of Approximate Reasoning
StatePublished - 1 Sep 2008
Externally publishedYes


Dive into the research topics of 'Probabilistic logic with independence'. Together they form a unique fingerprint.

Cite this